Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homothetic mappings of Riemann spaces


Author: M. S. Knebelman
Journal: Proc. Amer. Math. Soc. 9 (1958), 926-927
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0100876-7
MathSciNet review: 0100876
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Takeshi Sumitomo, On some transformations of Riemann spaces, Tensor (New Series) vol. 6, no. 2 (1956). MR 0084828 (18:931a)
  • [2] M. S. Knebelman, On the equations of motion in Riemann spaces, Bull. Amer. Math. Soc. vol. 51, no. 10 (1945). MR 0012887 (7:80d)
  • [3] K. Yano and S. Bochner, Curvature and Betti Numbers, Annals of Mathematics Studies, no. 32, Princeton University Press, 1953. MR 0062505 (15:989f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0100876-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society